# SDR ASOA2014101411410

- Difficulty date: September 24, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,394 hours, 26,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN HAS MINOR CORROSION AROUND FASTENERS FROM BS 559+32 - 559+54 STRINGERS 25L-25R.  COMPLIED WITH CORROSION REPAIR IAW EA 25-2014-290 PART 1.
